# SDR CALA2013120393404

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 42,161 hours, 17,323 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT HAND COWL UPPER FAN COWL UPPER FWD CORNER PLATE COMING LOOSE IAW SRM V2500 54-20-00 FIG 103 PAGE 132 CORNER PLATE LT.  R & R NR 2 ENG OTBD FAN COWL.
